| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that guide wire crimped when removed from picc line to trim the line.Additional information provided 04/03/2024: it was reported there was no serious injury or harm reported to patient or healthcare professional.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked stylet is confirmed and was determined to be use related.The product returned for evaluation was a 3cg stylet with a t-lock assembly.No use residue was observed on the stylet.A kink in the distal end polyimide coating was observed.Microscopic inspection of the distal end of the stylet confirmed the kink.The core wire was observed to be intact.The location and observed features of the kink in the stylet, as well as the description of the event, suggest the stylet was bent during handling, insertion, or manipulation.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description